# SDR 20001004AP006

- Difficulty date: June 25, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N473TA
- Make and model: Airbus A319-132
- Aircraft serial: 1140
- System (JASC): 3240 · Landing Gear Brake System
- Part: Controller
- Part number: C2021633229C
- Part serial: 1450
- Condition: Malfunctioned
- Location: Brake/Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SAL-BZE-IAH - DURING TAKEOFF OF FLIGHT TA410 AT BELIZE, AFTER RUNNING 20 FEET THE AIRCRAFT TURNED VIOLENTLY TO THE RIGHT, AND IT WAS APPARENTLY BRAKE LOCK.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE TECHNICIANS PERFORMED COMPLETE INSPECTION OF THE WHEELS AND THE BRAKE SYSTEM.  THE WHEELS WAS NORMAL.  REMOVED AND REPLACED BSCU (BRAKING AND STEERING CONTROL UNIT).  PERFORMED OPERATIONAL TEST WAS OK.  PERFORMED TAXIING OF THE AIRCRAFT WITH NORMAL RESULTS.  THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
